Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Have PCOD, irregular periods. Taking Restrone tablets to lose weight? Is it safe?

hi i have pcod , i got my periods regularly only the 1st year when i was matured (14 years) after that irregular periods started and now im 24 yrs old till now my periods is not regular. these many years i have taken all the medications that is Ayurveda , homeopathy and allopathy but it is wasn t;t use full.. so now i have joined for weight lose....and taking restrone tables.... is this safe if i take it continuously for 6 months... after 6 months will my periods get regularised if i lose weight also.... im very much worried abt my periods bcoz im gaining too much weight n getting hair on my plz help me
Asked On : Tue, 8 Jan 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
Dear Madhu ji
Weight gain and having hair on face is clear indication of hormonal imbalance. PCOD is responsible for such irregularity.Stress improper diet anaemia and thyroid problems can be the root cause. I don't know which medicines you have taken but i recommend you to have tab. hyponidd, and tab. aloes compound for a bit longer period say three months to cure it totally. Have them in proper dose along with good diet regular exercise and stress free living.
Answered: Tue, 8 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor